1. Filevych P.V. Asymptotic behavior of entire functions with exceptional values in the Borel relation. Ukrainian Math. J. 2001, 53 (4), 522-530.
  2. Filevych P.V. Asymptotic relations between the means of Dirichlet series and their application. Mat. Stud. 2003, 19 (2), 127-140.
  3. Filevych P.V. On the growth of the maximum modulus of an entire function depending on the growth of its central index. Ufa Math. J. 2011, 3 (1), 92-100.
  4. Goldberg A.A., Ostrovskii I.V. The distribution of values of meromorphic functions. Nauka, Moscow, 1970. (in Russian)
  5. Kahane J.-P. Some random series of functions. University Press, Cambridge, 1994.
  6. Pólya G., Szegö G. Problems and theorems in the analysis. V.2. Nauka, Moscow, 1978. (in Russian)
  7. Wahlund A. Über einen Zusammenhang zwischen dem Maximalbetrage der ganzen Funktion und seiner unteren Grenze nach dem Jensensche Theoreme. Arkiv Math. 1929, 21 A (23), 1-34.
  8. Zakharko Yu.B., Filevych P.V. The Nevanlinna characteristic and maximum modulus of entire functions of finite order with random zeros. Mat. Stud. 2011, 36, 1, 40-50. (in Ukrainian)


  • There are currently no refbacks.

Creative Commons License
The journal is licensed under a Creative Commons Attribution-NonCommercial-NoDerivs 3.0 Unported.